Couldn't find what you looking for?

TRY OUR SEARCH!

Please could you tell me if there is any risk in using a low dose of paracetamol (half the normal single dose) to overcome insomnia occasionally? I have found it to be quite effective but would like to make sure that there is no risk to my health long-term

Loading...

While generally safe for human use at recommended doses, acute overdoses of paracetamol can cause potentially fatal liver damage and, in rare individuals, a normal dose can do the same. Paracetamol toxicity is the foremost cause of acute liver failure in the Western world, and accounts for most drug overdoses in the United States, the United Kingdom, Australia and New Zealand. This risk is heightened by alcoholism.

Half dosage will most likely not cause health problems over the short to medium term. I would not, however, take even half doses for a long period.

If you are having trouble sleeping, try some of the over the counter sleeping aids. If your sleep problem persists, see a physician.
Reply

Loading...